BibTeX record: journals/siamdm/GoldbergS89

download as .bib file

@article{DBLP:journals/siamdm/GoldbergS89,
  author    = {Mark K. Goldberg and
               Thomas H. Spencer},
  title     = {Constructing a Maximal Independent Set in Parallel},
  journal   = {{SIAM} J. Discrete Math.},
  year      = {1989},
  volume    = {2},
  number    = {3},
  pages     = {322--328},
  url       = {http://dx.doi.org/10.1137/0402028},
  doi       = {10.1137/0402028},
  timestamp = {Wed, 22 Oct 2014 12:29:16 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/GoldbergS89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}